Alert archive / Texas / Special Weather Statements in 2014

Special Weather Statement, NWS Houston/Galveston, TX

March 4, 2014Brazoria County, Texas

NWS Houston/Galveston, TX issued this special weather statement at Mar 4, 2014, 3:21 AM CST for Brazoria County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 4, 2014, 3:21 AM CST (09:21 UTC)
Expired
Mar 4, 2014, 4:00 AM CST
In force
39 min
Issued by
NWS Houston/Galveston, TX

County Brazoria County, TX

The radar

The Houston radar (KHGX), 30 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2014-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2014-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WWUS84 KHGX 040921
SPSHGX

SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON 
TX 321 AM CST TUE MAR 4 2014
 
TXZ213-227-237-238-041000-
FORT BEND TX-BRAZORIA TX-GALVESTON TX-HARRIS TX-
321 AM CST TUE MAR 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRAZORIA...
SOUTHEASTERN FORT BEND...WEST CENTRAL GALVESTON AND SOUTH CENTRAL
HARRIS COUNTIES UNTIL 400 AM CST...

AT 320 AM CST...DOPPLER RADAR WAS TRACKING A THUNDERSTORM OVER 
BONNEY...OR 9 MILES NORTH OF ANGLETON...MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL OR BRIEF BURST OF SLEET WILL BE POSSIBLE WITH THIS 
STORM.

LOCATIONS IMPACTED INCLUDE...
PEARLAND...LEAGUE CITY...FRIENDSWOOD...ALVIN...NORTHEASTERN
ANGLETON...SANTA FE...MANVEL...GREATER HOBBY AREA...WESTERN SOUTH
BELT / ELLINGTON...SOUTHERN CLEAR LAKE...BROOKSIDE VILLAGE...IOWA
COLONY...HILLCREST...LIVERPOOL...BONNEY...MINNETEX...SOUTH ACRES /
CRESTMONT PARK AND ROSHARON.

LAT...LON 2919 9541 2930 9557 2965 9532 2948 9508
TIME...MOT...LOC 0920Z 218DEG 28KT 2931 9544 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this special weather statement went out at Mar 4, 12:51 AM CST, 2 hours 30 minutes earlier.

Area forecast discussion, Mar 4, 12:51 AM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1251 AM CST TUE MAR 4 2014

.DISCUSSION...
RECONFIGURED THE WINTER STORM WARNING TO INCLUDE FORT BEND AND
WHARTON COUNTIES. WILL LOOK INTO THE COASTAL COUNTIES OVER THE
NEXT FEW HOURS.

NOTE...CORRECTION TO AVIATION DISCUSSION BELOW.

40

&&

.PREV DISCUSSION... /ISSUED 1152 PM CST MON MAR 3 2014/

..MAJOR WINTER WEATHER EVENT BEGINNING TO UNFOLD ACROSS
SOUTHEAST TEXAS...

AVIATION...
FREEZING RAIN & SLEET (OCCASIONAL CONVECTIVE IN NATURE) WILL
CONTINUE FOR AREAS N OF I-10. FURTHER SOUTH TEMPS ARE DROPPING AND
WILL EVENTUALLY WETBULB TO FREEZING MARK IN THE COMING HOURS WITH
1ST DOSE OF RAIN. ADDED ALL BUT GLS IN THE FROZEN TAF MESS
OVERNIGHT. EVEN THEY MAY SEE SOME SLEET MIXED IN.

THINK WE'VE JUST SEEN THE APPETIZER WITH SO FAR WITH ADDITIONAL & MORE
SIGNIFICANT PRECIP DEVELOPING AND HEADING INTO SE TX FROM THE SW.

LATEST 00Z MODELS (WHICH HAVE PERFORMED POORLY) INDICATE A
SOUTHERN PORTION OF THE APPROACHING UPPER DISTURBANCE WILL MOVE
EAST OF THE AREA SLOWER THAN PREVIOUSLY ADVERTISED WHICH WOULD
PROLONG THE PRECIP THRU A GOOD PART OF THE DAY TUESDAY. WHETHER
THIS HAPPENS REMAINS TO BE SEEN. QUESTION THEN BECOMES IF & WHEN
SFC TEMPS CLIMB ABOVE FREEZING. COMPROMISED BETWEEN GLOBAL &
MESOSCALE GUIDANCE AND BROUGHT PRECIP TO AN END AROUND 20-22Z
NORTH TO SOUTH.

SIMPLIFIED THE TAFS BASED ON LATEST TRENDS AND THINKING. WILL
AMEND ON THE RUN AS CONFIDENCE AND THINGS EVOLVE. MVFR/IFR
CONDITIONS SHOULD PERSIST INTO MONDAY NIGHT. 47

DISCUSSION...
ADDED REMAINING COASTAL COUNTIES INTO WINTER WX ADVISORY BASED ON
EXPECTED WETBULBING. THINK MAIN THREAT & PROBLEMS WILL BE ACROSS
NRN INLAND HALF ATTM. ALSO...IN ADDITION TO HAZARDOUS ROADS...KEEP
IN MIND WE START WORRYING ABOUT LIMBS & POWER ONCE WE SEE SOME
0.25 ACCUMULATIONS. SOME OF THESE CONVECTIVE BURSTS ARE LAYING
DOWN A QUICK 0.08-0.15. WITH ADDITIONAL PRECIP DEVELOPING SO
LOCATIONS COULD SEE SOME MAJOR ICE ISSUES. PLEASE DON'T TAKE THIS
LIGHTLY!! 47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      36  58  41  61  44 /  10  10  10  10   0
HOUSTON (IAH)              37  57  43  63  46 /  10  20  10  10   0
GALVESTON (GLS)            42  57  50  60  51 /  10  20  10  10   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WINTER WEATHER ADVISORY UNTIL 11 AM CST THIS MORNING FOR THE
     FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON...
     HOUSTON...JACKSON...MADISON...MATAGORDA...TRINITY.

     WINTER STORM WARNING UNTIL 11 AM CST THIS MORNING FOR THE
     FOLLOWING ZONES: AUSTIN...BRAZOS...BURLESON...COLORADO...
     FORT BEND...GRIMES...HARRIS...LIBERTY...MONTGOMERY...POLK...
     SAN JACINTO...WALKER...WALLER...WASHINGTON...WHARTON.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 9 AM CST THIS MORNING
     FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...
     WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
     60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60
     NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...40
Hazardous weather outlook, Mar 3, 8:35 PM CST, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
835 PM CST MON MAR 3 2014

TXZ177>179-195>200-210>213-050245-
AUSTIN-BRAZOS-BURLESON-COLORADO-GRIMES-HARRIS-LIBERTY-MONTGOMERY-
POLK-SAN JACINTO-WALKER-WALLER-WASHINGTON-
835 PM CST MON MAR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

...WINTER STORM WARNING IS IN EFFECT FROM 9 AM CST TO 11 AM CST
TUESDAY...

.DAY ONE...OVERNIGHT INTO TUESDAY

A WESTERN SHORTWAVE DISTURBANCE WILL INCREASE THE AREAWIDE COVERAGE
OF LIGHT PRECIPITATION FROM THIS EVENING THROUGH TUESDAY MORNING
WITHIN A NEAR TO SUB-FREEZING AIR MASS. OVER COUNTIES THAT ARE
EXPERIENCING BELOW FREEZING TEMPERATURES...THIS WILL CREATE A
WINTRY MIX OF EITHER LIGHT RAIN MIXED WITH SLEET...WITH ICE
ACCUMULATIONS OF BETWEEN AN 1/8 OF AN INCH TO UNDER A QUARTER OF
AN INCH FROM FREEZING RAIN OR SLEET ACCRETION.

IF THIS SITUATION PANS OUT AS FORECAST...TRAVELING WILL BECOME QUITE
HAZARDOUS. THERE IS A HIGH LIKELIHOOD OF THE OVERNIGHT DEVELOPMENT
AND GROWTH OF ICE ACCRETION UPON ELEVATED ROADWAYS AND BRIDGES.

AS TEMPERATURES WARM TO ABOVE FREEZING LATE TUESDAY MORNING...THIS
WINTER WEATHER HAZARD WILL END DUE TO THE MELTING OF ANY REMAINING
ICE ACCRETION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT WINTER WEATHER OCCURRENCES TO THE LOCAL
FORECAST OFFICE AND OR THROUGH SOCIAL MEDIA OUTLETS.

TXZ163-164-176-226-227-050245-
FORT BEND-HOUSTON-MADISON-TRINITY-WHARTON-
835 PM CST MON MAR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

...WINTER WEATHER ADVISORY IS IN EFFECT FROM 9 AM CST TO 11 AM CST
TUESDAY...

.DAY ONE...OVERNIGHT INTO TUESDAY

A WESTERN SHORTWAVE DISTURBANCE WILL INCREASE THE AREAWIDE COVERAGE
OF LIGHT PRECIPITATION FROM THIS EVENING THROUGH TUESDAY MORNING
WITHIN A NEAR TO SUB-FREEZING AIR MASS. OVER COUNTIES THAT ARE
EXPERIENCING BELOW FREEZING TEMPERATURES...THIS WILL CREATE A
WINTRY MIX OF EITHER LIGHT RAIN MIXED WITH SLEET...WITH ICE
ACCUMULATIONS OF BETWEEN A HUNDREDTH TO AN 1/8 OF AN INCH FROM
FREEZING RAIN AND OR SLEET.

IF THIS SITUATION PANS OUT AS FORECAST...TRAVELING WILL BECOME QUITE
HAZARDOUS. THERE IS A HIGH LIKELIHOOD OF THE OVERNIGHT DEVELOPMENT
AND GROWTH OF ICE ACCRETION UPON ELEVATED ROADWAYS AND BRIDGES.

AS TEMPERATURES WARM TO ABOVE FREEZING LATE TUESDAY MORNING...THIS
WINTER WEATHER HAZARD WILL END DUE TO THE MELTING OF ANY REMAINING
ICE ACCRETION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT WINTER WEATHER OCCURRENCES TO THE LOCAL
FORECAST OFFICE AND OR THROUGH SOCIAL MEDIA OUTLETS.

In the hours before

Local storm report, Mar 4, 1:13 AM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
113 AM CST TUE MAR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     FREEZING RAIN    SOMERVILLE              30.35N  96.53W
03/03/2014  E0.02 INCH       BURLESON           TX   BROADCAST MEDIA

            LAW ENFORCEMENT REPORTS FREEZING RAIN.

0923 PM     SLEET            15 SE WALLER            29.90N  95.75W
03/03/2014  U0.0 INCH        HARRIS             TX   BROADCAST MEDIA

            LIGHT SLEET ACCUMULATIONS IN HOCKLEY.

0939 PM     FREEZING RAIN    20 SSW TOMBALL          29.83N  95.74W
03/03/2014  U0.00 INCH       HARRIS             TX   BROADCAST MEDIA

            FREEZING RAIN WITH THUNDER IN CYPRESS.

1004 PM     FREEZING RAIN    5 NW JERSEY VILLAGE     29.94N  95.63W
03/03/2014  U0.00 INCH       HARRIS             TX   PUBLIC

            SIGNIFICANT ICING ON CARS AND PLANTS

1005 PM     HAIL             15 WSW HOUSTON          29.69N  95.62W
03/03/2014  E0.75 INCH       HARRIS             TX   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL REPORTED AT WESTHEIMER AND FM
            1464.

1234 AM     FREEZING RAIN    WALLER                  30.06N  95.92W
03/04/2014  U0.00 INCH       WALLER             TX   EMERGENCY MNGR

            TXDOT CLOSING HWY US 290 IN BOTH DIRECTIONS FOR WALLER
            COUNTY. ICE ON ALL BRIDGES AND OVERPASSES.

1252 AM     FREEZING RAIN    CLEVELAND               30.34N  95.08W
03/04/2014  U0.00 INCH       LIBERTY            TX   EMERGENCY MNGR

            HIGHWAY 59 CLOSED IN BOTH DIRECTIONS IN CLEVELAND DUE
            TO ICE

&&

EVENT NUMBER HGX1400048 HGX1400044 HGX1400045 HGX1400050 HGX1400046
HGX1400047 HGX1400049

47
Local storm report, Mar 4, 1:46 AM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
146 AM CST TUE MAR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     FREEZING RAIN    3 SSW BUNKER HILL VILLA 29.73N  95.56W
03/04/2014  E0.12 INCH       HARRIS             TX   PUBLIC

            PUBLIC REPORT OF EIGHTH OF AN INCH OF ICE ACCUMULATION
            AT RICHMOND AND BELTWAY 8 MAINLY ON TREES AND CARS.

&&

EVENT NUMBER HGX1400051

39
Special weather statement, Mar 4, 2:31 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
231 AM CST TUE MAR 4 2014

TXZ210-226-235-040915-
JACKSON TX-COLORADO TX-WHARTON TX-
231 AM CST TUE MAR 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLORADO...CENTRAL
WHARTON AND NORTHERN JACKSON COUNTIES UNTIL 315 AM CST...

AT 229 AM CST...DOPPLER RADAR WAS TRACKING A THUNDERSTORM 11 MILES
EAST OF SPEAKS...OR 17 MILES NORTHWEST OF EL CAMPO...MOVING
NORTHEAST AT 40 MPH. THIS PRECIPITATION IS MOVING OVER FREEZING
SURFACE TEMPERATURES AND COULD PRODUCE DIME SIZE HAIL OR BRIEF
BUT HEAVY BURSTS OF SLEET.

LOCATIONS IMPACTED INCLUDE...
WHARTON...EAGLE LAKE...NADA...EGYPT AND GARWOOD.

LAT...LON 2933 9656 2938 9660 2966 9626 2932 9607
      2918 9657 2927 9664
TIME...MOT...LOC 0829Z 242DEG 36KT 2930 9654
Local storm report, Mar 4, 2:40 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
240 AM CST TUE MAR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     FREEZING RAIN    KATY                    29.80N  95.82W
03/04/2014  U0.00 INCH       HARRIS             TX   PUBLIC

            TREE LIMBS BEGINNING TO LEAN UNDER WEIGHT OF ICE

&&

EVENT NUMBER HGX1400052

47
Local storm report, Mar 4, 3:15 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
315 AM CST TUE MAR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     FREEZING RAIN    SOMERVILLE              30.35N  96.53W
03/03/2014  E0.02 INCH       BURLESON           TX   BROADCAST MEDIA

            LAW ENFORCEMENT REPORTS FREEZING RAIN.

0923 PM     SLEET            15 SE WALLER            29.90N  95.75W
03/03/2014  U0.0 INCH        HARRIS             TX   BROADCAST MEDIA

            LIGHT SLEET ACCUMULATIONS IN HOCKLEY.

0939 PM     FREEZING RAIN    20 SSW TOMBALL          29.83N  95.74W
03/03/2014  U0.00 INCH       HARRIS             TX   BROADCAST MEDIA

            FREEZING RAIN WITH THUNDER IN CYPRESS.

1004 PM     FREEZING RAIN    5 NW JERSEY VILLAGE     29.94N  95.63W
03/03/2014  U0.00 INCH       HARRIS             TX   PUBLIC

            SIGNIFICANT ICING ON CARS AND PLANTS

1005 PM     HAIL             15 WSW HOUSTON          29.69N  95.62W
03/03/2014  E0.75 INCH       HARRIS             TX   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL REPORTED AT WESTHEIMER AND FM
            1464.

1234 AM     FREEZING RAIN    WALLER                  30.06N  95.92W
03/04/2014  U0.00 INCH       WALLER             TX   EMERGENCY MNGR

            TXDOT CLOSING HWY US 290 IN BOTH DIRECTIONS FOR WALLER
            COUNTY. ICE ON ALL BRIDGES AND OVERPASSES.

1252 AM     FREEZING RAIN    CLEVELAND               30.34N  95.08W
03/04/2014  U0.00 INCH       LIBERTY            TX   EMERGENCY MNGR

            HIGHWAY 59 CLOSED IN BOTH DIRECTIONS IN CLEVELAND DUE
            TO ICE

0144 AM     FREEZING RAIN    3 SSW BUNKER HILL VILLA 29.73N  95.56W
03/04/2014  E0.12 INCH       HARRIS             TX   PUBLIC

            PUBLIC REPORT OF EIGHTH OF AN INCH OF ICE ACCUMULATION
            AT RICHMOND AND BELTWAY 8 MAINLY ON TREES AND CARS.

0220 AM     FREEZING RAIN    KATY                    29.80N  95.82W
03/04/2014  U0.00 INCH       HARRIS             TX   PUBLIC

            TREE LIMBS BEGINNING TO LEAN UNDER WEIGHT OF ICE

0239 AM     FREEZING RAIN    WILLIS                  30.42N  95.48W
03/04/2014  U0.00 INCH       MONTGOMERY         TX   BROADCAST MEDIA

            ICE AT FM 3083 AT I-45

&&

EVENT NUMBER HGX1400048 HGX1400044 HGX1400045 HGX1400050 HGX1400046
HGX1400047 HGX1400049 HGX1400051 HGX1400052 HGX1400053

47
Special weather statement, Mar 4, 3:21 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX 321 AM CST TUE MAR 4 2014

TXZ213-227-237-238-041000-
FORT BEND TX-BRAZORIA TX-GALVESTON TX-HARRIS TX-
321 AM CST TUE MAR 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRAZORIA...
SOUTHEASTERN FORT BEND...WEST CENTRAL GALVESTON AND SOUTH CENTRAL
HARRIS COUNTIES UNTIL 400 AM CST...

AT 320 AM CST...DOPPLER RADAR WAS TRACKING A THUNDERSTORM OVER
BONNEY...OR 9 MILES NORTH OF ANGLETON...MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL OR BRIEF BURST OF SLEET WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PEARLAND...LEAGUE CITY...FRIENDSWOOD...ALVIN...NORTHEASTERN
ANGLETON...SANTA FE...MANVEL...GREATER HOBBY AREA...WESTERN SOUTH
BELT / ELLINGTON...SOUTHERN CLEAR LAKE...BROOKSIDE VILLAGE...IOWA
COLONY...HILLCREST...LIVERPOOL...BONNEY...MINNETEX...SOUTH ACRES /
CRESTMONT PARK AND ROSHARON.

LAT...LON 2919 9541 2930 9557 2965 9532 2948 9508
TIME...MOT...LOC 0920Z 218DEG 28KT 2931 9544

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 10:09 PM CSTSpecial Weather StatementHGXHarris51 min
Mar 4, 2:31 AM CSTSpecial Weather StatementHGXWharton44 min
Mar 4, 3:51 AM CSTSpecial Weather StatementHGXHarris39 min
Mar 4, 3:56 AM CSTSmall Craft AdvisoryHGX8 hr

Nearby

Special Weather Statements in Texas, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.